# SDR NSVA20120430529

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 8,461 hours, 8,167 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI CREW REPORTED THE NR 3 HYDRAULIC CAUTION LIGHT ILLUMINATED.  FLIGHT RETURNED TO THE GATE FOR MX.  CONTRACT MX CHECKED THE NR 3 ACCUMULATORS AND THE RESERVOIR BOTH ARE SHOWING IN THE GREEN.  RECYCLED DCMP C/B AND DRAINED RESIDUAL PRESSURE FROM NR 3 SYSTEM.  CREW RAN NR 3 SYSTEM AND CYCLED ELEVATORS,  ALL OP'S CHECKED GOOD.
